# SDR HNAA2013032900192

- Difficulty date: March 29, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 54,111 hours, 60,606 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL DUCT TEMP BELOW 50C IN AUTO AND MANUAL.  RESEATED CONNECTOR ON PACK VALVE ACTUATOR.  OPS CHECKED GOOD. CABIN DUCT TEMP SENSING BULB WAS LATER CHANGED IAW MM 21-60-41.  OPS CHECKED GOOD.
